# SDR DALA2023072706108

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 MACHINE SEAT TRACK -Y765 LOC BTW FR64 TO FR66 IN PASSENGER CABIN AT AFT GALLEY AREA.  COMPLIED WITH ER/A # 610160-14 REV. (2885916)
